# SDR ABXA9800110

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Engine: Pwa JT3D7
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D5020
- Condition: Defective
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE FIRE WARNING BELL SOUNDED INTERMITTENTLY.  ALL FOUR ENGINES WERE TESTED.  NR 4 WOULD NOT TEST.  NR 4 ENGINE WAS SECURED.  CSD WAS DISCONNECTED AND NR 4 FIRE BOTTLE WAS DISCHARGED.  NR 4 ENGINE FIRE LOOP ELEMENT WAS FOUND TO BE DEFECTIVE.  REPLACED FIRE LOOP ELEMENT IAW DC8 MM 26-10-1.
